Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Spatial solitons in nonlinear quadratic media: recent theoretical results

Autor
Mihalache, D.; Mazilu, D.; Crasovan, L.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Optica applicata
Data de publicació
1996-12
Volum
26
Número
12
Pàgina inicial
255
Pàgina final
258
Resum
We present a summary of the theoretical understanding of spatial solitons in nonlinear quadratic media. We concentrate on the recently discovered stationary "walking solitons". These solitons exist in the presence of Poynting vector beam walk-off between the interacting waves, for different wave intensities and transverse velocities, and constitute a two parameter family.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants

  • Mihalache, Dumitru  (autor)
  • Mazilu, D  (autor)
  • Crasovan, L C  (autor)
  • Torner Sabata, Lluis  (autor)